# SDR DALA2024032603813

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 17,949 hours, 2,016 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE IN ATL, F/A'S REPORTED A "CHEMICAL" SMELL AND LOUD HISSING NOISE AT DOOR 1L. C/W NO GO ODI PREVENTION. INSPECTED + RAN ALL GALLEY EQUIPMENT- OVENS, COFFEE MAKERS, BUN WARMERS. INSPECTED ALL ELECTRICAL WIRING AROUND 1L DOOR THAT WERE VISIBLE. INSPECTED DOOR SLIDE PRESSURE INDICATION AND DOOR ASSIST INDICATION BOTH IN GREEN BAND. INSPECTED ALL EMERGENCY EQUIP @1L DOOR ALL OK. NO PRESENT SMELL OR HISSING SOUND WITH PACKS ON AT THIS TIME. PERFORMED GALLEY BITE CHECK PER A350 AMM A-25-36. TEST OK. MCC CONTACTED FOR NO GO ODI PREVENTION. A/C OK FOR SVC. (LP# 5319423)
